# SDR MASA2025051900042

- Difficulty date: May 19, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N86322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 21,497 hours, 13,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,497 hours, 13,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPIT EMERG DOME LIGHT INOP/R2 FLT DK EMER DOME LIGHT I/A/W E175 AMM 33-50-03, OPS CHECK GOOD, NO DEFECTS NOTED
